# SDR 20000620SH005

- Difficulty date: May 5, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N7089Q
- Make and model: Beech 65-A90-1
- Aircraft serial: LM77
- Engine: Pwa PT6A20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupler
- Part number: 5006050
- Condition: Sheared
- Location: Case To Pump
- Component: Pump High Press, Pesco
- Component part number: 02532310102
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

EXPERIENCED AN ENGINE FAILURE DURING CRUISE AT 4,500 FEET.  AFTER SOME TROUBLESHOOTING ON THE GROUND, FOUND IT TO BE THE HIGH PRESSURE FUEL PUMP, PARTICULARLY THE DRIVE COUPLING.  THE SPLINES WERE DAMAGED (SHEARED) ENOUGH THAT IT ALLOWED TOO MUCH PLAY AND THE PUMP QUIT PUMPING.  THE POSSIBLE CAUSE COULD HAVE BEEN INSUFFICIENT LUBRICATION TO THE DRIVE COUPLING.  THE PUMP ITSELF HAS NOT YET BEEN TORN ALL THE WAY DOWN TO SEE IF THERE WERE INTERNAL PROBLEMS THAT MAY HAVE CONTRIBUTED.  (X)
